Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
An open-closed cobordism category with background space

Elizabeth Hanbury

Algebraic & Geometric Topology 9 (2009) 833–863
Bibliography
1 N A Baas, R Cohen, A Ramírez, The topology of the category of open and closed strings, from: "Recent developments in algebraic topology" (editors A Ádem, J González, G Pastor), Contemp. Math. 407, Amer. Math. Soc. (2006) 11 MR2248970
2 C F Bödigheimer, U Tillmann, Stripping and splitting decorated mapping class groups, from: "Cohomological methods in homotopy theory (Bellaterra, 1998)" (editors J Aguadé, C Broto, C Casacuberta), Progr. Math. 196, Birkhäuser (2001) 47 MR1851247
3 R Cohen, I Madsen, Surfaces in a background space and the homology of mapping class groups, from: "Algebraic Geometry (Seattle 2005)" (editors D Abramovich, A Bertram, L Katzarkov, R Pandharipande, M Thaddeus), Proc. of Symposia in Pure Math. 80, Amer. Math. Soc. (2009) 43
4 C J Earle, J Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969) 19 MR0276999
5 C J Earle, A Schatz, Teichmüller theory for surfaces with boundary, J. Differential Geometry 4 (1970) 169 MR0277000
6 S Galatius, I Madsen, U Tillmann, M Weiss, The homotopy type of the cobordism category, to appear in Acta Math. arXiv:math.AT/0605249
7 J Genauer, Cobordism categories of manifolds with corners arXiv:0810.0581v1
8 E Hanbury, Homological stability of non-orientable mapping class groups with marked points, Proc. Amer. Math. Soc. 137 (2009) 385 MR2439464
9 N V Ivanov, On the homology stability for Teichmüller modular groups : closed surfaces and twisted coefficients, from: "Mapping class groups and moduli spaces of Riemann surfaces (Göttingen, 1991/Seattle, WA, 1991)" (editors C F Bödigheimer, R M Hain), Contemp. Math. 150, Amer. Math. Soc. (1993) 149 MR1234264
10 A D Lauda, H Pfeiffer, Open-closed strings : two-dimensional extended TQFTs and Frobenius algebras, Topology Appl. 155 (2008) 623 MR2395583
11 I Madsen, U Tillmann, The stable mapping class group and Q(P+), Invent. Math. 145 (2001) 509 MR1856399
12 I Madsen, M Weiss, The stable moduli space of Riemann surfaces : Mumford’s conjecture, Ann. of Math. (2) 165 (2007) 843 MR2335797
13 I Moerdijk, J A Svensson, The equivariant Serre spectral sequence, Proc. Amer. Math. Soc. 118 (1993) 263 MR1123662
14 A Ramirez, Open-closed string topology via fat graphs arXiv:math/0606512v1
15 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
16 U Tillmann, On the homotopy of the stable mapping class group, Invent. Math. 130 (1997) 257 MR1474157